Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Taking Diane 35 and glucophage. Have nausea. Will I gain weight?

i just started diane 35 and been taking glucophage since one month, i have naseau all the time and surprised how all reviews are saying that it makes you gain weight??? would like to know whether it really makes me put on weight and whether this naseau will last until i stop it. i was diagnosed by PSO and therefore these two medicines were prescribed. Thank you in advance.
Asked On : Sun, 6 Jan 2013
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
You might gain weight due to Diane 35. Also PSO can cause weight gain. Glucophage on the other hand will not cause weight gain and in fact it can promote weight loss. (not much of clinical effect though).

Taking these drugs are essential for your disease. So I would recommend you to stay active via 1 hour of aerobic exercise per day and have moderation in diet.

Hope this helps.
Answered: Mon, 7 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor